# SDR FDEA202006251348

- Difficulty date: June 25, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Part number: 140N279159
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD DOOR  FRAME GUSSET 3RD FROM TOP IS BENT AND GOUGED REMOVED CLIP (GUSSET)  OUT OF LIMITS IAW SRM 52-30-02-1A.  FABRICATED CLIP (GUSSET) 2024-0 .040" HEAT TREATED TO T42 IAW AMS2770P DIM.(3.25"X3.0") AND DRWG # 140N2791 REV  B AND REV K.  INSTALLED AFT CARGO DOOR FWD DOOR FRAME GUSSET IAW DRWG 140N2791 REV B AND REV K.
